JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 2, Article 28
Generalized Quasi-Variational Inequalities and Duality

    Authors: Jacqueline Morgan, Maria Romaniello,  
    Keywords: Generalized quasi-variational inequality, Primal and dual problems, Generalized Kuhn-Tucker conditions, Banach space, Social Nash equilibrium, Subdifferential.  
    Date Received: 18/11/02  
    Date Accepted: 04/02/03  
    Subject Codes:


    Editors: Alexander M. Rubinov (1940-2006),  

We present a scheme which associates to a generalized quasi-variational inequality a dual problem and generalized Kuhn-Tucker conditions.
This scheme allows to solve the primal and the dual problems in the spirit of the classical Lagrangian duality for constrained optimization problems and extends, in non necessarily finite dimentional spaces, the duality approach obtained by A. Auslender for generalized variational inequalities. An application to social Nash equilibria is presented together with some illustrative examples.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login